# SDR C2XA03CL183

- Difficulty date: October 27, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2306 THE CREW REPORTED THE EMERGENCY LIGHTING LAST 5 ROWS WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY AND CHARGING BASE.  OPERATIONAL CHECKS WERE GOOD.
